Please use this identifier to cite or link to this item:
Title: q-binomial formulae of Dixon`s type and the Fibonomial sums
Authors: Chu, Wenchang
Kılıç, Emrah
Keywords: Basic hypergeometric series
Gaussian q-binomial coefficient
q-Dixon sum
Fibonomial coefficient
Issue Date: Oct-2020
Publisher: University of Belgrade, School of Electrical Engineering
Source: Chu, W., & Kılıç, E. (2020). Q-binomial formulae of Dixon's type and the Fibonomial sums. Applicable Analysis and Discrete Mathematics, 14(2), 335-348.
Abstract: Cubic sums of the Gaussian q-binomial coefficients with certain weight functions will be evaluated in this paper. To realize this, we will derive two remarkable formulae by means of the Carlitz-Sears transformation on terminating well-poised q-series. As consequences, several summation formulae on Fibonomial coefficients are presented by specializing the value of base q in our q-series identities.
ISSN: 1452-8630
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Jun 5, 2023

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.